Alert archive / Colorado / Flash Flood Warnings in 2019

Flash Flood Warning 51, NWS Pueblo, CO

August 22, 2019Costilla County, Huerfano County, Colorado

NWS Pueblo, CO issued this flash flood warning at Aug 22, 2019, 4:31 PM MDT for Costilla County, Huerfano County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2019, 4:31 PM MDT (22:31 UTC)
Expired
Aug 22, 2019, 7:30 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

Counties Costilla County, CO, Huerfano County, CO

The radar

The Pueblo radar (KPUX), 124 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.5 hours before the alert went out and 299 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2019-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 316 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2019-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
316 J/kg
Mixed-layer CIN
-323 J/kg
Mixed-layer LCL
1284 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

280 
WGUS55 KPUB 222231
FFWPUB
COC023-055-230130-
/O.NEW.KPUB.FF.W.0051.190822T2231Z-190823T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
431 PM MDT Thu Aug 22 2019

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  West central Huerfano County in southeastern Colorado...
  Northeastern Costilla County in south central Colorado...

* Until 730 PM MDT.

* At 431 PM MDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is expected to
  begin shortly.

* Some locations that will experience flooding include...
  Spring Burn Scar north of Highway 160.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Move away from recently burned areas. Life-threatening flooding of
creeks, roads and normally dry arroyos is likely. The heavy rains
will likely trigger rockslides, mudslides and debris flows in steep
terrain, especially in and around these areas.

&&

LAT...LON 3770 10497 3762 10500 3757 10506 3756 10510
      3758 10517 3762 10518 3762 10521 3760 10524
      3764 10526 3770 10528

$$

KT
3 follow-up statements
155 
WGUS75 KPUB 222250
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
450 PM MDT Thu Aug 22 2019

COC023-055-230130-
/O.CON.KPUB.FF.W.0051.000000T0000Z-190823T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Huerfano CO-Costilla CO-
450 PM MDT Thu Aug 22 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR
WEST CENTRAL HUERFANO AND NORTHEASTERN COSTILLA COUNTIES...

At 447 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Up to 0.8 inches of rain has fallen. 
Flash flooding is expected to begin shortly.

Excessive rainfall over the Spring Burn scar will result in debris 
flow moving through the Dog Springs Arroyo and Yellowstone Creek. 
The debris flow can consist of rock, mud, vegetation and other loose 
materials.

Some locations that will experience flooding include...
Spring Burn Scar north of Highway 160.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Remain alert for flooding even in locations not receiving rain.
Arroyos, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.

Move away from recently burned areas. Life-threatening flooding of
creeks, roads and normally dry arroyos is likely. The heavy rains
will likely trigger rockslides, mudslides and debris flows in steep
terrain, especially in and around these areas.

&&

LAT...LON 3770 10497 3762 10500 3757 10506 3756 10510
      3758 10517 3762 10518 3762 10521 3760 10524
      3764 10526 3770 10528

$$

KT
908 
WGUS75 KPUB 222335
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
535 PM MDT Thu Aug 22 2019

COC023-222338-
/O.CAN.KPUB.FF.W.0051.000000T0000Z-190823T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Costilla CO-
535 PM MDT Thu Aug 22 2019

...THE FLASH FLOOD WARNING FOR NORTHEASTERN COSTILLA COUNTY IS
CANCELLED...

Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.

LAT...LON 3770 10497 3762 10500 3760 10504 3760 10512
      3762 10516 3770 10516

$$

COC055-230130-
/O.CON.KPUB.FF.W.0051.000000T0000Z-190823T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Huerfano CO-
535 PM MDT Thu Aug 22 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR
CENTRAL HUERFANO COUNTY...

At 528 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area.  Flash flooding is expected to begin
shortly.

Rainfall has moved off the Spring Burn Scar.  However, excessive 
rainfall from strong thunderstorms that impacted northeast portions 
of the burn scar around 430 PM will result in debris flows moving 
through the Yellowstone Creek and Dog Springs Arroyo. The debris 
flows can consist of rock, mud, vegetation and other loose materials.

Some locations that will experience flooding include...
Spring Burn Scar north of Highway 160.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Move away from recently burned areas. Life-threatening flooding of
creeks, roads and normally dry arroyos is likely. The heavy rains
will likely trigger rockslides, mudslides and debris flows in steep
terrain, especially in and around these areas.

&&

LAT...LON 3770 10497 3762 10500 3760 10504 3760 10512
      3762 10516 3770 10516

$$

KT
050 
WGUS75 KPUB 230121
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
721 PM MDT Thu Aug 22 2019

COC055-230130-
/O.EXP.KPUB.FF.W.0051.000000T0000Z-190823T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Huerfano CO-
721 PM MDT Thu Aug 22 2019

...THE FLASH FLOOD WARNING FOR CENTRAL HUERFANO COUNTY WILL EXPIRE AT
730 PM MDT...

The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.

LAT...LON 3770 10497 3762 10500 3760 10504 3760 10512
      3762 10516 3770 10516

$$

KT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 22, 2:43 PM MDT, 1 hour 48 minutes earlier.

Area forecast discussion, Aug 22, 2:43 PM MDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
243 PM MDT Thu Aug 22 2019

.SHORT TERM...(This evening through Friday)
Issued at 243 PM MDT Thu Aug 22 2019

Currently...

At 2 pm, showers and thunderstorms were noted over the higher
terrain and were moving onto the plains. SPC mesoanalysis across the
region showed ML CAPE values ranged from about 500 down near KTAD to
2000 over Kiowa county. Shear was also weakest down near KTAD and
strongest (35 knts) over Kiowa. Given this shear/CAPE combo,
Supercell composite values were registering in the 2 to 5 range
across the southeast plains.

Temps were well into the 80s across the plains with 70s in the
valleys. Dewpoints were around 50 along the I-25 corridor and around
60 out east. 20s and 30s were noted in the mtns.

Rest of today into tonight...

Given the CAPE/shear values, cant rule out a strong storm or two
across the Palmer Divide and far eastern plains the rest of this
afternoon and early evening. Overall best chance of storms per high
res guidance will be over El Paso and Kiowa counties with storm
coverage less over the rest of the plains.

Based off hi res guidance, storms will move generally east through
the evening hours although any stronger convection will move
southeast. storms should be over with by midnight. later tonight
some low clouds will be possible over the far NE sections of the
eastern plains, otherwise mostly clear skies are likely.

.LONG TERM...(Friday night through Thursday)
Issued at 243 PM MDT Thu Aug 22 2019

Friday Night:

A trough passage Friday night will keep thunderstorms, some strong
to severe, lingering into the later evening hours over Kiowa County.
To the south, upslope flow over the Raton Mesa will have sparked
thunderstorms, so counties like eastern Las Animas, Baca, Bent, and
Prowers, may see some lingering thunderstorms as well. CAPE values
over the far eastern plains around 600 - 1,500 J/kg, with the Kiowa
County around 1,500 and Baca closer to 700 J/kg. 0-6 km Bulk Shear
values will be around 30 to 40 kts, so if convection can reach the
eastern plains, some strong to severe storms are possible. The main
hazards will be quarter size hail and wind gusts up to 60 mph.

Saturday:

Saturday will be a relatively calm, albeit, hot day. The 500hPa
heights will rise after the trough passage and model derived skew-
T/log P diagrams show an inversion from the 800hPa-700hPa layer.
Without a strong lifting mechanism around (since the heights are
rising), the CIN aloft over the eastern plains shouldn't be broken.

The upper level flow will be from the northwest on Saturday, which
will warm the temperatures to around 5F to 10F above average for
this time of year. So expect temperatures in the upper 90s over the
plains, the mid 80s over the mountain valleys, and the 60s to 70s
for the mountains.

Sunday:

A jet streak with magnitudes around 40 to 50 kts (the stonger values
will be located over Wyoming and Montana) will propagate over
northern Colorado on Sunday afternoon and depending on how far south
it travels, there could be some critical fire weather conditions
over the lower elevations mainly over El Paso, Pueblo, Fremont,
Chaffee counties. The GFS and ECMWF resolve a more southerly track
for the jet streak, meaning that the surface winds will be strong
enough for critical fire weather conditions, whereas the NAM has a
more northerly track, limiting the surface wind speeds. There is
higher confidence that the jet streak will make it over southern
Colorado, so critical fire conditions are expected. No matter what,
though, the air will be very dry with PWAT values ranging from 0.3
to 0.5 inches, so at a minimum, near critical fire weather
conditions are expected.

Since the atmosphere will be so dry (less moisture means lower
specific heat values, therefore the air can warm up more quickly)
and the upper level flow orientation will be efficient for
downsloped air (compressional heating), near record high
temperatures are expected over the lower elevations. Expect upper
90s to low 100s over the plains, mid to upper 80s over the mountains
valleys, and mid 60s to low 70s over the mountains.

Monday:

A broad trough will be over Manitoba, Canada, which will produce a
cold front that will propagate over Colorado. The GFS resolves a dry
outcome and the ECMWF resolves isolated thunderstorms over the
mountains. Theoretically, the GFS' outcome is the more believable
one. PWAT values over the mountains will be around 0.1 to 0.3
inches, which makes it difficult to produce any thunderstorms.
Mountain top cloud cover is expected, though. Otherwise, about a 10F
cool off is expected across the plains, with high temperatures in
the low 90s. The mountain valleys and mountains, on the other hand,
will remain unaffected by the cold front since the front range is
blocking the intrusion of cooler air, so expect similar temperatures
to Sunday.

Tuesday through Thursday:

The upper level ridge returns to the four corners region beginning
on Tuesday afternoon, but it will take some time for the Pacific
based moisture to reach southern Colorado again. Expect dry and warm
conditions through Wednesday, with Thursday having the best chance
at afternoon thunderstorms over the mountains.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 243 PM MDT Thu Aug 22 2019

VFR is expected during the next 24 hours at all 3 taf sites, KPUB,
KALS and KCOS. An isolated storm cant be ruled out of either of the
TAF sites this afternoon/early evening. For tomorrow afternoon it
should be dry at KALS through the day with an isolated storm
possible during the mid afternoon at KPUB and KCOS.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HODANISH
LONG TERM...SKELLY
AVIATION...HODANISH
Hazardous weather outlook, Aug 22, 11:46 AM MDT, 4 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1146 AM MDT Thu Aug 22 2019

COZ058>089-093>099-231800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1146 AM MDT Thu Aug 22 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon through Tonight

Isolated to scattered thunderstorms are expected this afternoon and
evening.  Storms are expected over the mountains, high valleys, and
portions of the I-25 corridor through the afternoon, and then are
expected to move across the southeast plains in the evening.
Lightning and gusty outflow winds up to 45 mph will be the primary
storm threats. However, one or two stronger storms will be
capable of producing hail up to the size of quarters, and locally
heavy rain. The best chance for stronger storms will be across El
Paso county.

If heavy rain moves over a recent burn scar, or an urban areas,
flash flooding will be possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Isolated to scattered showers and thunderstorms will be possible
over and near the higher terrain Friday afternoon, with storms
spreading east into a more unstable atmosphere across the far
southeast Plains through the late afternoon and evening. A few
strong to severe storms producing large hail, strong and damaging
winds and locally heavy rainfall, will be possible across the far
southeast Plains, while the main threats from most storms will be
lightning and gusty outflow winds.

Warmer and drier weather looks to take hold once again for Saturday
into the early next week, with more isolated afternoon and evening
storms possible. The main storm risks will be lightning and gusty
outflow winds.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and evening over southeast and south central
Colorado.

Hodanish

In the hours before

Special weather statement, Aug 22, 3:17 PM MDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Pueblo CO
317 PM MDT Thu Aug 22 2019

COZ076-077-079-083-222200-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northwestern Fremont County  Above 8500Ft CO-
317 PM MDT Thu Aug 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 400
PM MDT...

At 317 PM MDT, Doppler radar was tracking a strong thunderstorm near
Royal Gorge, or 21 miles northeast of Hayden Pass Burn Scar, moving
east at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Royal Gorge and Canon City.

LAT...LON 3839 10549 3852 10549 3858 10522 3833 10521
TIME...MOT...LOC 2117Z 269DEG 12KT 3846 10541

KTS
Special weather statement, Aug 22, 3:58 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Pueblo CO
358 PM MDT Thu Aug 22 2019

COZ077-079-081-083-222230-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
358 PM MDT Thu Aug 22 2019

...SPECIAL WEATHER STATEMENT...

At 358 PM MDT, Doppler radar was tracking a strong thunderstorm near
Royal Gorge, or 27 miles north of Junkins Burn Scar, moving east at
15 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Florence, Royal Gorge, Canon City and Penrose.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3841 10537 3854 10538 3860 10506 3836 10505
TIME...MOT...LOC 2158Z 268DEG 14KT 3850 10529

BL
Special weather statement, Aug 22, 3:59 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
359 PM MDT Thu Aug 22 2019

COZ081-083-222230-
Canon City Vicinity/Eastern Fremont County CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
359 PM MDT Thu Aug 22 2019

...SPECIAL WEATHER STATEMENT...

At 359 PM MDT, Doppler radar was tracking a strong thunderstorm near
Victor, or 22 miles southwest of Colorado Springs, moving east at 5
mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northeastern
Fremont and south central Teller Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3859 10521 3865 10521 3868 10500 3855 10500
TIME...MOT...LOC 2159Z 268DEG 6KT 3862 10514

BL
Local storm report, Aug 22, 4:02 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
402 PM MDT THU AUG 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     HAIL             5 NE MANITOU SPRINGS    38.91N 104.86W
08/22/2019  M0.88 INCH       EL PASO            CO   TRAINED SPOTTER

&&
Special weather statement, Aug 22, 4:25 PM MDT, 6 minutes before
Special Weather Statement
National Weather Service Pueblo CO
425 PM MDT Thu Aug 22 2019

COZ084-222300-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
425 PM MDT Thu Aug 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL EL PASO COUNTY
UNTIL 500 PM MDT...

At 425 PM MDT, Doppler radar was tracking a strong thunderstorm near
Gleneagle, or 15 miles north of Colorado Springs, moving northeast at
15 mph.

Penny size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Northern Colorado Springs, Monument, Black Forest and Gleneagle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3907 10452 3897 10478 3907 10487 3913 10478
      3913 10458
TIME...MOT...LOC 2225Z 239DEG 12KT 3906 10477

BL
Special weather statement, Aug 22, 4:31 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
431 PM MDT Thu Aug 22 2019

COZ081-083-085-222300-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
431 PM MDT Thu Aug 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FREMONT AND
SOUTHWESTERN EL PASO COUNTIES UNTIL 500 PM MDT...

At 431 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Victor, or 19 miles southwest of Colorado Springs,
moving east at 20 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

This storm will remain over mainly rural areas of east central
Fremont and southwestern El Paso Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3867 10481 3853 10479 3855 10510 3864 10510
      3865 10494 3866 10493
TIME...MOT...LOC 2231Z 267DEG 16KT 3860 10500

BL

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 6:37 PM MDTAreal Flood AdvisoryPUBLas Animas, Pueblo109 min
Aug 21, 8:00 PM MDTSpecial Weather StatementPUBBent30 min
Aug 21, 10:25 PM MDTSpecial Weather StatementPUBOtero35 min
Aug 21, 10:35 PM MDTSpecial Weather StatementPUBElbert25 min
Aug 21, 10:59 PM MDTSpecial Weather StatementPUBEl Paso31 min
Aug 22, 3:12 AM MDTSpecial Weather StatementPUBBaca33 min
Aug 22, 2:04 PM MDTSpecial Weather StatementPUBHuerfano26 min
Aug 22, 2:13 PM MDTSpecial Weather StatementPUBConejos32 min
Aug 22, 2:45 PM MDTSpecial Weather StatementPUBDouglas30 min
Aug 22, 2:56 PM MDTSpecial Weather StatementPUBPueblo34 min
Aug 22, 3:17 PM MDTSpecial Weather StatementPUBFremont43 min
Aug 22, 3:41 PM MDTSevere Thunderstorm WarningPUBEl Paso34 min
Aug 22, 3:58 PM MDTSpecial Weather StatementPUBFremont32 min
Aug 22, 3:59 PM MDTSpecial Weather StatementPUBTeller31 min
Aug 22, 4:25 PM MDTSpecial Weather StatementPUBEl Paso35 min
Aug 22, 4:31 PM MDTSpecial Weather StatementPUBTeller29 min
Aug 22, 4:50 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Teller25 min
Aug 22, 5:15 PM MDTSpecial Weather StatementPUBEl Paso30 min
Aug 22, 5:20 PM MDTSpecial Weather StatementPUBEl Paso40 min
Aug 22, 5:35 PM MDTSpecial Weather StatementPUBEl Paso40 min

Nearby

Flash Flood Warnings in Colorado, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.